Show simple item record

dc.contributor.authorLlibre, Jaume ( Orcid Icon 0000-0002-9511-5999 )
dc.contributor.authorYu, Jiang ( )
dc.date.accessioned2022-02-16T18:58:26Z
dc.date.available2022-02-16T18:58:26Z
dc.date.issued2018-07-11
dc.identifier.citationLlibre, J., & Yu, J. (2018). Global phase portraits for quadratic systems with a hyperbola and a straight line as invariant algebraic curves. Electronic Journal of Differential Equations, 2018(141), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15341
dc.description.abstractIn this article we consider a class of quadratic polynomial differential systems in the plane having a hyperbola and a straight line as invariant algebraic curves, and we classify all its phase portraits. Moreover these systems are integrable and we provide their first integrals.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuadratic systemen_US
dc.subjectFirst integralsen_US
dc.subjectGlobal phase portraitsen_US
dc.subjectInvariant hyperbolaen_US
dc.subjectInvariant straight lineen_US
dc.titleGlobal phase portraits for quadratic systems with a hyperbola and a straight line as invariant algebraic curvesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record